# SDR SWAA2024020534218

- Difficulty date: December 20, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DEFLECTION CONTROL RIB AND SUPPORT BEAM HAS UPPER MIDDLE SUPPORT BULB SEAL CRACKED.<[01] REMOVED AND REAPLACED SUPPORT ANGLE AT L/H DEFLECTION CONTROL RIB PER REF SRM 51-40-02-0G-0 SRM 51-40-05-0G-0;[02] CW;[03] VERIFIED CORRECTIVE ACTION.
